# SDR REXA2021051900352

- Difficulty date: April 23, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 41,033 hours, 31,064 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH6703626112
- Condition: Corroded
- Location: Bs 693-761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CABIN SIDE SEAT RAIL AT STR R15 FS 785.00 TO FS 847.0 SEAT TRACK U CHANNEL CORRODED. - REMOVED & REPLACED U-CHANNEL IAW CRJ 700 SRM 51-41-02-001-001-A01.
